# SDR USAAD96050

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7003 - ROC - CEILING MOUNTED EMERGENCY LIGHTS BETWEEN ROWS 5 AND 7 INOP.  FOUND DURING OVERNIGHT CHECK.  REPLACED BATTERIES IN POWER PACK.  OPERATIONAL CHECK OK.  (M)
